MathSciNet Relay Station
MathSciNet bibliographic data
MR934853 (89c:46075) 46L10 (46L40 47D05)
Watanabe, Seiji $L\sb p$-continuity of positive semigroups on finite von Neumann algebras. Proc. Amer. Math. Soc. 102 (1988), no. 4, 840–842.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement